Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 643568, 12 pages
http://dx.doi.org/10.1155/2012/643568
Research Article

Norm for Sums of Two Basic Elementary Operators

A. Bachir,1,2,3 F. Lombarkia,1,2,3 and A. Segres1,2,3

1Department of Mathematics, Faculty of Science, King Khalid University, P.O. Box 9004, Abha, Saudi Arabia
2Department of Mathematics, Faculty of Science, University of Batna, 05000 Batna, Algeria
3Department of Mathematics, Mascara University, Algeria

Received 27 July 2012; Revised 8 November 2012; Accepted 25 November 2012

Academic Editor: Yuri Latushkin

Copyright © 2012 A. Bachir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. F. Bonsall and J. Duncan, Numerical Ranges of Operators on Normed Spaces and of Elements of Normed Algebras, vol. 2 of London Mathematical Society Lecture Note Series, Cambridge University Press, London, UK, 1971.
  2. F. F. Bonsall and J. Duncan, Numerical Ranges. II, vol. 2, Cambridge University Press, New York, NY, USA, 1973.
  3. F. F. Bonsall, “The numerical range of an element of a normed algebra,” Glasgow Mathematical Journal, vol. 10, pp. 68–72, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Bachir and A. Segres, “Numerical range and orthogonality in normed spaces,” Filomat, vol. 23, no. 1, pp. 21–41, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. I. K. Daugavet, “A property of completely continuous operators in the space C,” Uspekhi Matematicheskikh Nauk, vol. 18, no. 5, pp. 157–158, 1963 (Russian). View at Google Scholar
  6. G. Ja. Lozanovskiĭ, “On almost integral operators in KB-spaces,” Vestnik Leningrad University. Mathematics, vol. 21, no. 7, pp. 35–44, 1966. View at Google Scholar
  7. J. Diestel, Sequences and Series in Banach Spaces, vol. 92 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1984. View at Publisher · View at Google Scholar
  8. G. Birkhoff, “Orthogonality in linear metric spaces,” Duke Mathematical Journal, vol. 1, no. 2, pp. 169–172, 1935. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. R. C. James, “Orthogonality and linear functionals in normed linear spaces,” Transactions of the American Mathematical Society, vol. 61, pp. 265–292, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. R. Phelps, Convex Functions, Monotone Operators and Differentiability, vol. 1364 of Lecture Notes in Mathematics, Springer, Berlin, Germnay, 2nd edition, 1993.
  11. J. G. Stampfli, “The norm of a derivation,” Pacific Journal of Mathematics, vol. 33, pp. 737–747, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. Boumazgour, “Norm inequalities for sums of two basic elementary operators,” Journal of Mathematical Analysis and Applications, vol. 342, no. 1, pp. 386–393, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH